Medical Questions > Pregnancy Forum > Am I Pregnant Forum

Due periods and bleeding after intercourse

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
Good Day!!

My boyfriend and i we had sex last november 29 around 1-3 A.M. he used a condom, that was our first time we had an intercourse. Then november 29 in the afternoon i already have my menstruation and it lasted december 3. I'm really confused, Do you think that I'm pregnant. and one thing dec. 1 i use to take a slimming coffee after a week i didnt see any side effect, but my tummy bacame slim. i take that slimming coffee everyday. dec. 6 i felt something strange i had a bad headache, sometimes i'm feeling dizzy. is it because of the slimminf coffe that i take? or Am I pregnant..


Did you find this post helpful?
|

User Profile
replied December 17th, 2009
Am I Pregnant Answer A8541
Hi, and thanks for your medical question on eHealth forum

If you were expecting your periods around that time or if they came a week earlier, then they could be normal periods between November the 29th and December the 3rd. This is not due to pregnancy.


However, if you were not expecting periods around that time and started bleeding after intercourse, then you would need to look into other causes of bleeding after sex. You will need to consult a gynecologist for this. In such a case you will have to wait for the expected date of your period and take a pregnancy test if you miss the period.

Drinking slimming coffee can cause acidity and this may be what has happened in your case. Headaches and dizziness could be due to this. You should ideally stop taking coffee to avoid these symptoms and join a good nutrition and physical fitness program for weight loss.

Hope this helps! Take care!




|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.